Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commentary on ``An elementary introduction to the Langlands Program'' by Stephen Gelbart


Author: Edward Frenkel
Journal: Bull. Amer. Math. Soc. 48 (2011), 513-515
MSC (2010): Primary 11R39, 14D24, 22E57
DOI: https://doi.org/10.1090/S0273-0979-2011-01347-7
Published electronically: June 17, 2011
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. 10 (1984), 177-219.
MathSciNet review: 2823020
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beilinson and V. Drinfeld, Quantization of Hitchin's integrable system and Hecke eigensheaves, available at http://www.math.uchicago.edu/$ \sim$mitya/langlands/hitchin/BD-hitchin.pdf
  • 2. C. Breuil, B. Conrad, F. Diamond and R. Taylor, On the modularity of elliptic curves over $ \mathbf{Q}$: wild 3-adic exercises, J. Amer. Math. Soc. 14 (2001) 843-939. MR 1333035 (96d:11071)
  • 3. V.G. Drinfeld, Two-dimensional $ \ell$-adic representations of the fundamental group of a curve over a finite field and automorphic forms on $ GL(2)$, Amer. J. Math. 105 (1983) 85-114. MR 692107 (84i:12011)
  • 4. E. Frenkel, Recent Advances in the Langlands Program, Bull. Amer. Math. Soc. 41 (2004) 151-184. (math.AG/0303074) MR 2043750 (2005e:11147)
  • 5. E. Frenkel, Lectures on the Langlands Program and Conformal Field Theory, in Frontiers in number Theory, Physics and Geometry II, eds. P. Cartier, e.a., pp. 387-536, Springer, 2007. (hep-th/0512172) MR 2290768 (2007k:11102)
  • 6. E. Frenkel, Gauge theory and Langlands duality, Séminaire Bourbaki, Exp. 1010, Astérisque 332 (2010) 369-403. (arXiv:0906.2747) MR 2648685
  • 7. E. Frenkel, D. Gaitsgory and K. Vilonen, On the geometric Langlands conjecture, Journal of AMS 15 (2001) 367-417. (arXiv:math/0012255) MR 1887638 (2003a:11145)
  • 8. E. Frenkel, R. Langlands, and B.C. Ngô, Formule des traces et fonctorialité: le début d'un programme, Ann. Sci. Math. Québec 34 (2010) 199-243. (arXiv:1003.4578) MR 2779866
  • 9. D. Gaitsgory, On a vanishing conjecture appearing in the geometric Langlands correspondence, Ann. Math. 160 (2004) 617-682. MR 2123934 (2006k:11223)
  • 10. A. Kapustin and E. Witten, Electric-magnetic Duality And The Geometric Langlands Program, Communications in Number Theory and Physics 1 (2007) 1-236. (arXiv:hep-th/0604151) MR 2306566 (2008g:14018)
  • 11. L. Lafforgue, Chtoucas de Drinfeld et correspondance de Langlands, Invent. Math. 147 (2002) 1-241. MR 1875184 (2002m:11039)
  • 12. R.P. Langlands, Problems in the theory of automorphic forms, in Lect. Notes in Math. 170, pp. 18-61, Springer Verlag, 1970. MR 0302614 (46:1758)
  • 13. R.P. Langlands, Beyond endoscopy, in Contributions to automorphic forms, geometry, and number theory, pp. 611-697, Johns Hopkins Univ. Press, Baltimore, MD, 2004. MR 2058622 (2005f:11102)
  • 14. R.P. Langlands, Singularités et transfert, available at http://publications.ias.edu/node/139
  • 15. G. Laumon, Correspondance de Langlands géométrique pour les corps de fonctions, Duke Math. J. 54 (1987) 309-359. MR 899400 (88g:11086)
  • 16. B.C. Ngô, Le lemme fondamental pour les algebres de Lie, Publ. IHES 111 (2010) 1-169. (arXiv:0801.0446) MR 2653248
  • 17. Stabilisation de la formule des traces, variétés de Shimura, et applications arithmétiques, Project de Livre, available at http://fa.institut.math.jussieu.fr/node/29
  • 18. R. Taylor and A. Wiles, Ring-theoretic properties of certain Hecke algebras, Ann. of Math. (2) 141 (1995) 553-572.
  • 19. A. Wiles, Modular elliptic curves and Fermat's last theorem, Ann. of Math. (2) 141 (1995) 443-551.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 11R39, 14D24, 22E57

Retrieve articles in all journals with MSC (2010): 11R39, 14D24, 22E57


Additional Information

Edward Frenkel
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720

DOI: https://doi.org/10.1090/S0273-0979-2011-01347-7
Received by editor(s): June 6, 2011
Published electronically: June 17, 2011
Additional Notes: Supported by DARPA under the grant HR0011-09-1-0015.
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society